MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 03R89-62
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer stated that enterovirus (entp) results released from their elite analyzer are shown under adenovirus (adep) in the aliniq ams (analyzer management system).The customer stated that results for 92 samples have been release since going live on (b)(6), 2023.Of this, 14 results were positive for mv or mv2.Of this, 3 were identified as positive for mv2.Of this, 2 had results that were authorized and released.The results were questioned and the clinical teams have been contacted and patients discussed.Review of the result logs identified that the analyzer result string order needed to be updated.The correction was made and results are now being acquired in the correct order and matching expectations.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Technical investigations performed by the abbott specialist confirmed that the issue was caused by a human error performed by the abbott informatic technical specialist during the aliniq ams custom rule (qlib_cst_ade_ingenius_bsps) configuration and verification that led to a release of incorrect results by aliniq ams: enterovirus (entp) result delivered by the instrument was assigned to adenovirus (adep) result.Adenovirus (adep) result delivered by the instrument was assigned to enterovirus (entp) result.The sre result log files analysis reported that original rule requirements were respected but a specific scenario wasn¿t tested: the sample used during rule verification had equal values of enterovirus (entp) and adenovirus (adep) therefore the error was not detected by the abbott informatic technical specialist.Review of the sre result logs identified that the analyzer results order needed to be updated in the aliniq ams rule to correct discrepancies of results.The correction was made by the local abbott informatic technical specialist through a configuration change within the aliniq ams rule at the customer site: the custom rule qlib_cst_ade_ingenius_bsps was modified in order to align the results order of the impacted tests (ent 1st, pae 2nd and ade 3rd) and requested re-test and to correctly save the enterovirus and adenovirus results in aliniq ams.The rule was successfully verified after modification implementation.Device history record review revealed that there were no nonconformances or potential nonconformances related to the issue described in the current complaint.A review of the labeling addresses the customer¿s issue.All information required for rule creation and modification is described in the aliniq ams 3.01 smart rules editor (sre) user manual, rev.0.Trending review determined no trend for the issue for the product.Based on the investigation, no product deficiencies were identified.
 
Event or Problem Description
The customer stated that enterovirus (entp) results released from their elite analyzer are shown under adenovirus (adep) in the aliniq ams (analyzer management system).The customer stated that results for 92 samples have been release since going live on (b)(6) 2023.Of this, 14 results were positive for mv or mv2.Of this, 3 were identified as positive for mv2.Of this, 2 had results that were authorized and released.The results were questioned and the clinical teams have been contacted and patients discussed.Review of the result logs identified that the analyzer result string order needed to be updated.The correction was made and results are now being acquired in the correct order and matching expectations.No impact to patient management was reported.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17577151
Report Number3004032053-2023-00021
Device Sequence Number15540963
Product Code JQP
UDI-Device Identifier00380740200169
UDI-Public00380740200169
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R89-62
Device Lot NumberOCN03439
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2023
Supplement Date Received by Manufacturer09/13/2023
Initial Report FDA Received Date08/18/2023
Supplement Report FDA Received Date09/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown